# SDR IPXA2020051155169

- Difficulty date: April 19, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN T-FITTING CRACKED AT AFT END AT STA 1341 LONGERON 15L AFT OF L3 DOOR.REMOVED, FABRICATED AND INSTALLED MAIN CABIN T-FITTING AT STA 1341 LONGERON 15L IAW DRAWING AEA7568.  (MINOR)
